# SDR FDEA201904250912

- Difficulty date: April 25, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,877 hours, 14,851 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Part number: ARB39545
- Condition: Cracked
- Location: Lt Wing Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - FIXED LEADING EDGE COMPARTMENT STATION XOS 667 RIB DOUBLER   FOUND CRACKED. LEFT HAND WING - FIXED LEADING EDGE COMPARTMENT STATION XOS 667 CRACKED RIB   DOUBLER REMOVED AND REPLACED WITH FABRICATED PART PER SRM 51-33-01-0G. RIB   DOUBLER FABRICATED AS PER DOUGLAS DRAWING ARB3954 REV K. REPAIR CLASSIFIED AS   MAJOR AS PER GMM 6-2-100.
